# SDR TRAX200601140

- Difficulty date: December 20, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 21,925 hours, 19,517 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEGMENT OF FRAME 333 IS CORRODED.  FOUND LOWER FRAME SEGMENT CORROSION TO BE OUT OF LIMITS OF THE SRM,  REMOVED FRAME SECTION REF CRJ200SRM 51-42-06 AND 53-00-15. DRILLED UP NEW SECTION OF FRAME AND TRANSFERED FAILSAFE ANGLE TO NEW  FRAME REF CRJ 200 SRM 51-42-06.  INSTALLED FRAME IN AIRCRAFT WET WITH SEALANT AND INSTALLED ALL FASTENERS EXCEPT THE FASTENERS THAT ARE COMMON TO THE SKIN REF CRJ200 SRM 51-42-21. INSTALLED FASTENERS COMMON TO SKIN REF CRJ200 SRM 51-42-06.   COMPLIED WITH RII INSPECTION IAW SP 607 AND SRM 51-42-06. CLOSED 01/03/07.
